# SDR BAQA086305

- Difficulty date: April 30, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N577LF
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- Aircraft time: 468 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010101
- Part serial: 420
- Condition: Leaking
- Location: Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GEARBOX MOUNT LEAKING FLUID.  PLUNGER RECESSED.  REPLACED WITH SERVICEABLE UNIT.
